# SDR REXA2022071301557

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC6701400273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET IS CHAFED.	RECEIVED LOCATED AND DRILLED NEW PANEL ASSY, VANE ACCESS, FLAP INBD. PN#CC670-140027-3. REF CRJ900 SRM 51-40-11-001-001-A01.
